MAUDE Adverse Event Report: ICU MEDICAL, INC. JELCO VIAVALVE SAFETY IV CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

ICU MEDICAL, INC. JELCO VIAVALVE SAFETY IV CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Catalog Number 326710
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 1219611-2025-00014-00.The date of that submission was 10-nov-2025.H3: the device and a photo were received for evaluation.The device history review of the reported lot number found no non-conformities during the manufacturing process.Visual and functional tests were performed, and the event history log was reviewed.The customer's stated problem was duplicated.There was a "v"-shaped puncture consistent with catheter wall penetration by the cannula due to a redirect during insertion and not the result of a manufacturing nonconformance.Based on device analysis, the complaint cannot be confirmed as a manufacturing nonconformance, but is highly probable to be due to a variation in insertion technique.
 
Event or Problem Description
It was reported that when the catheter was flushed with saline, the saline came out where catheter meets hub.There was patient involvement and there was no patient harm.There was medical intervention-iv removal and restart.Outcome of the event was resolved.

Brand Name
JELCO VIAVALVE SAFETY IV CATHETER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ICU MEDICAL, INC.
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23905589
Report Number3012307300-2025-13790
Device Sequence Number18648111
Product Code FOZ
UDI-Device Identifier15019517078435
UDI-Public(01)15019517078435(17)270718(10)6138976
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number326710
Device Lot Number6138976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexUnknown